Downloads: 4

Files in This Item:
File Description SizeFormat 
imrn_rnab079.pdf527.53 kBAdobe PDFView/Open
Title: Unconditional uniqueness for the periodic modified Benjamin–Ono equation by normal form approach
Authors: Kishimoto, Nobu  kyouindb  KAKEN_id  orcid (unconfirmed)
Author's alias: 岸本, 展
Issue Date: Aug-2022
Publisher: Oxford University Press (OUP)
Journal title: International Mathematics Research Notices
Volume: 2022
Issue: 16
Start page: 12180
End page: 12219
Abstract: We show that the solution (in the sense of distribution) to the Cauchy problem with the periodic boundary condition associated with the modified Benjamin–Ono equation is unique in L∞t(Hs(T)) for s>1/2⁠. The proof is based on the analysis of a normal form equation obtained by infinitely many reduction steps using integration by parts in time after a suitable gauge transform.
Rights: This is a pre-copyedited, author-produced version of an article accepted for publication in International Mathematics Research Notices following peer review. The version of record [Nobu Kishimoto, Unconditional uniqueness for the periodic modified Benjamin–Ono equation by normal form approach, International Mathematics Research Notices, Volume 2022, Issue 16, August 2022, Pages 12180–12219] is available online at:
The full-text file will be made open to the public on 19 April 2022 in accordance with publisher's 'Terms and Conditions for Self-Archiving'.
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
DOI(Published Version): 10.1093/imrn/rnab079
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.